Open Access
Translator Disclaimer
December 2015 Some perturbed trapezoid inequalities for convex, $s$-convex and $tgs$-convex functions and applications
Mevlüt Tunç, Ümmügülsüm Şanal
Author Affiliations +
Tbilisi Math. J. 8(2): 87-102 (December 2015). DOI: 10.1515/tmj-2015-0013

Abstract

In this paper, the Authors establish a new identity for twice differentiable functions. Afterwards some new inequalities are presented related to perturbed trapezoid inequality for the classes of functions whose second derivatives of absolute values are convex, $s$-convex and $tgs$-convex. Last of all, applications to special means have also been presented.

Citation

Download Citation

Mevlüt Tunç. Ümmügülsüm Şanal. "Some perturbed trapezoid inequalities for convex, $s$-convex and $tgs$-convex functions and applications." Tbilisi Math. J. 8 (2) 87 - 102, December 2015. https://doi.org/10.1515/tmj-2015-0013

Information

Received: 27 January 2015; Accepted: 26 May 2015; Published: December 2015
First available in Project Euclid: 12 June 2018

zbMATH: 1318.26041
MathSciNet: MR3360645
Digital Object Identifier: 10.1515/tmj-2015-0013

Subjects:
Primary: 26A51‎
Secondary: 26D10, 26D15, 26E60

Rights: Copyright © 2015 Tbilisi Centre for Mathematical Sciences

JOURNAL ARTICLE
16 PAGES


SHARE
Vol.8 • No. 2 • December 2015
Back to Top